See Alike in...

Alike App

Browser

SkibbyDibby

584d

Has anyone who is new to their medications experience a strange feeling in their head? Almost like a spinning feeling or a zap? I stopped taking one of my medications because of this feeling and I wonder if anyone else has felt it.

    • Underyourbootsoles

      583d

      ^Agreed. I know when I forget to take my meds, I get brain zaps. Lots of info about them online. Perhaps if you’re switching meds it’s the same? But I don’t know why if you’re just starting meds this would be happening. I hope you’re doing okay.

    • perrygirl2019

      584d

      Well I feel it more when I dont have my medication but I get like this tracer feeling. Like when I move my body it feels like i can feel each individual movement in slow motion. Like when you look at a drawing and you see those lines showing the movement of the arm or leg or something. That's what it feels like. Its weird. It's frustrating and honestly i dont know how to deal with it. It makes.me dizzy so sometimes i just sit down and sit still to wait it out.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion